# SDR AALA202403085692

- Difficulty date: February 28, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 57,061 hours, 26,285 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING UPPER SURFACE TRAILING EDGE TOP SKIN PANEL AT WMRX 4400 AND RIB 13. REPAIRED SKIN PANEL PER EA 351170 AND SRM 57-21-11-283-026.
